MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a photoselective vaporization of the prostate, after using 7494 joules and 1 minute and 46 seconds of fiber use, forward firing occurred.The procedure was completed using another fiber.There were no patient complications reported.
 
Event or Problem Description
It was reported that during a photoselective vaporization of the prostate, after using (b)(4) joules and 1 minute and 46 seconds of fiber use, forward firing occurred.The procedure was completed using another fiber.There were no patient complications reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this fiber was thoroughly analyzed.Visual inspection did not find visible defects on the fiber body.The hene (helium-neon) functional test found no breaks along the fiber length.The fiber passed the functional test for the connector function.However, upon microscope inspection it was identified that the glass tip was detached and it was not returned.Therefore, the reported event was confirmed.A detached tip would cause the fiber energy to fire forward from the tip.The instruction for use (ifu) was reviewed.The ifu states: to avoid greenlight fiber damage or breakage: do not bury the tip in tissue.Do not retract or probe tissue with the device.Do not bend at sharp angles.In the unlikely event of a detached tip, it may be visually located through an appropriate scope and removed using forceps.Device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.It is most likely that the interaction between the user and device, or sample, caused or contributed to the error.
 
Event or Problem Description

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22806472
Report Number2124215-2025-56644
Device Sequence Number20783009
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)260326(10)33704575
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0033704575
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer08/19/2025
10/23/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/17/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown